This is page 1 of 1 (This thread has 19 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
my last period was really light, i have very iregular periods and am due today(28 days) but can be up to 34 days,
i suffer from thrush all the time anything can set it off sex,hot weather, hot bath, bubbles in bath etc so have asked my gp to test for diabeties but he said no point as i dont fit the criteria, dont eat that much processed food maybe 1 or 2 times a week max.
yes i do drink a load of redbull maybe 4 or 5 cans aday when i have tried not drinking it i get real bad problems can start shaking, head aches stuff like that.
ds is autistic so to get through my day my reward once ds is in bed is to have vodka and redbull its the only alcohol i drink tried the sugar free ones and they are vile.
you dont really meet the criteria for type 2 diabeties but there is no real explanation for late onset type one diabeties.
Would go back to your dr and ask for some routine bloods, get you thyroid and a blood glucose done.
Get a full MOT from a well woman clinic: weight height bp smear etc.
Cut down on red bull and caffine. Caffine is an affetite suppresant so when it wears off you feel ravenous!!
Did you say you had lots of thrush? I wonder if you have a systemic yeast infection (candida)?
No experience of this but I hear it can make sufferers feel all over vile.
I didn't know that about caffeine chapsmum!
redbull has allot of additive in it which can be quite harmfull.
Caffine in itself is an addictive drug and the side effects you are having would fit with an over use of it. The taurine in redbull can cause palpitations and lead to panick attacks.
Too much caffine will make you feel drained, it interupts your natural sleep pattern and can inadvertantly cause depression.
In a proper sleep cycle you seratonin level (happy hormone) are maintained, if you never enter a deep sleep youcan become lacking in seratonin which can cause depression.
I would speak to your gp and try to wean yourself off the caffine.
STOP drinking redbull, it sounds as though you are addicted to caffeine. Whether or not you have an underlying condition, being addicted to caffeine at that level is going to make you feel pretty ropey! The symptoms you describe when you stop drinking it sound like withdrawal symptoms - you'll have to go through it some time, unless you plan on drinking it for the rest of your life. I think you should talk to your GP about all of this, and especially mention the red bull. Sorry you feel ill. xx
Caffeine makes your blood sugar drop dramatically, it is the same as if you eat a bar of chocolate. And a blood sugar drop can make you feel sick. Constantly seesawing blood sugar levels make you feel lethargic.
I would cut it out and then see if you are feeling any better.
Totally agree about laying off the caffeine as can make you feel crap when drunk in excess. Must add about the diabetes though. Type 1 diabetes is becoming more and more common in young people. My DP was diagnosed with it just over a year ago at age 38 and a work colleague of his was diagnosed earlier this year aged 27! Neither of them are overweight or that old as per the criteria for type 2 diabetes. It is apparently something that is in your system since birth and can be triggered off by a virus or something similar. DP was told that his was either triggered off by Anthrax injections he received whilst in Iraq during the first Gulf War, or glandular fever that he had about 4 years ago. Does anyone in your family have it as it can also be more common if someone in your family has it?
Definitely cut down on the RedBull - drop it completely if you possibly can. It's not the sugar, it's the caffeine.
You are describing me when I began drinking coffee. I went from never touching the stuff to drinking 6-8 cups of strong black coffee every day (January in the desert: I was very cold). When I realised how much coffee I was drinking I changed to drinking hot choccy and was back to normal within days.
Of course you feel even shitier if you don't drink RB - that's because you're going through withdrawal symptoms. If you can't face cold-turkeying, try diluting it or dropping one can every couple of days.
Until you drop the RB you won't be able to tell whether it is the problem or whether there is something physically wrong (I also thought it sounded a bit like candidiasis).